Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My concerns, about my BF.
Feb 24, 2003

Hello expert. My boyfriend is policeman (in Amsterdam, Neth. where we live.) Hes hiv-2 pos. (hiv-1 neg.) He can succesfully doing his job, but had to do his "coopertest" (running, running, running) and doesnt seem to succeed in it. Im afraid this fysical- and now also, his emotional frustration will damage him. My boyfriend is an "ironeater" (persistant motivated for the target), will go on and on, but I think... enough is enough, because he comes home sometimes totally exhausted for couple of hours. His hiv-doc does not have a clear reaction about this. WHAT IS WISHDOM? Here is some background info. -Succesfully HAART (beginning sitation 6 years ago: Vl: 270 000 ml.blood (!), CD 20 (!!!), half year after it, VL undetec., every three months: again undetec. CD rise between 300 - 400 (do not exactly know.) Thank you.

Response from Ms. Breuer

This is an important medical question which seems like a workplace question, but is really a matter of medical care. It sounds as though your boyfriend needs to be evaluated for this fatigue to see whether medication can help him to overcome it. There will be no happy resolution to the physical testing question until the medical evaluation is done. If his own physician does not appreciate how much this fatigue affects his ability to do his work, perhaps you two need to seek another opinion. I encourage you as well to submit this question to one of the physicians at this site. I wish you well!



Previous
Disclosure/Nursing school
Next
cut myself on a knife waitressing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement